# SDR UALA2011062403118

- Difficulty date: June 24, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 66,665 hours, 24,563 cycles
- Engine: Pwa PW2037
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Support
- Condition: Worn
- Location: Nr 1 Nac Firwall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON HAS WEAR TO STRUT FIREWALL IN EXCESS OF 25 PERCENT. INSTALLED UPPER AFT ANGLE, LOWER SUPPORT WEB.
